# SDR REXA2017052800647

- Difficulty date: May 28, 2017
- Submitted: May 31, 2017
- Operation: Air carrier
- Aircraft: N8783E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7783
- Aircraft time: 26,181 hours, 23,689 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Seat 2cd
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT 2CD PAX OXYGEN DOOR OPENED IN FLIGHT.   SECURED THE PSU DOOR CLOSED WITH TAPE. VERIFIED OXYGEN GENERATOR WAS NOT DEPLETED. RESTOWED THE MASK IAW AMM 35-21-05. OPS CHECKED GOOD.
